International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 4, Part A

S. No. Title and Authors Name Country
1
An application of generalized Tsalli’s-Havrda-Charvat entropy in coding theory through a generalization of Kraft inequality
Dhanesh Garg
Pages: 01-05  -  Viewed: 653  -  Downloaded: 63  -  Country: India
India
2
Ulam stability of radical functional equation in the sense of Hyers, Rassias and Gavruta
BV Senthil Kumar, Ashish Kumar and P Narasimman
Pages: 06-12  -  Viewed: 559  -  Downloaded: 34  -  Country: India
India
3
Study of some important theorem on a fuzzy prime radical and fuzzy prime ideal of Gamma- Ring
Dr. PK Mishra, Sandhya Verma and Dr. AK Agrawal
Pages: 13-14  -  Viewed: 593  -  Downloaded: 25  -  Country: India
India
4
Study of two theorem on fuzzy fields
Dr. PK Mishra, Sandhya Verma and Dr. AK Agrawal
Pages: 15-17  -  Viewed: 584  -  Downloaded: 23  -  Country: India
India
5
On prime labeling of cubic graph with 12 vertices
V Ganesan, and Dr. K Balamurugan
Pages: 18-23  -  Viewed: 554  -  Downloaded: 21  -  Country: India
India
6
The optimum settings of culture conditions for optimum growth of kefir grains for nutrition and health using RSM with BBD
Edwine B Atitwa, Joseph K Koske and John M Mutiso
Pages: 24-33  -  Viewed: 536  -  Downloaded: 22  -  Country: Kenya
Kenya
7
Hyers – Ulam stability of linear difference equations of first order
M Vijaya
Pages: 34-36  -  Viewed: 487  -  Downloaded: 21  -  Country: India
India
8
Two step estimation in burr type X distribution
MS Ravikumar and RRL Kantam
Pages: 37-41  -  Viewed: 481  -  Downloaded: 24  -  Country: India
India
9
Optimisation use for the real world problem
Priya Arora
Pages: 42-44  -  Viewed: 591  -  Downloaded: 41  -  Country: India
India
Call for book chapter